MathSciNet Relay Station
MathSciNet bibliographic data
MR1298466 35Qxx (35B05 35J60 42B30)
Müller, Stefan Hardy space methods for nonlinear partial differential equations. Equadiff 8 (Bratislava, 1993). Tatra Mt. Math. Publ. 4 (1994), 159–168.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement